# SDR 06FDEA1469

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1050 STR 27R WAS ACCOMPLISHED IAW EA 7- 5330-70493 BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE AND THICKNESS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
